RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1980, Volume 20, Number 1, Pages 245–249 (Mi zvmmf5269)  

Scientific communications

Numerical solution of the problem of toroidal axially symmetric flows with a free boundary

L. N. Tarasenko

Moscow

Full text: PDF file (536 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1980, 20:1, 268–272

Bibliographic databases:

UDC: 519.6:517.958:533.7
MSC: Primary 76B10; Secondary 65N30
Received: 15.11.1978
Revised: 11.04.1979

Citation: L. N. Tarasenko, “Numerical solution of the problem of toroidal axially symmetric flows with a free boundary”, Zh. Vychisl. Mat. Mat. Fiz., 20:1 (1980), 245–249; U.S.S.R. Comput. Math. Math. Phys., 20:1 (1980), 268–272

Citation in format AMSBIB
\Bibitem{Tar80}
\by L.~N.~Tarasenko
\paper Numerical solution of the problem of toroidal axially symmetric flows with a free boundary
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1980
\vol 20
\issue 1
\pages 245--249
\mathnet{http://mi.mathnet.ru/zvmmf5269}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=564795}
\zmath{https://zbmath.org/?q=an:0452.76011}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1980
\vol 20
\issue 1
\pages 268--272
\crossref{https://doi.org/10.1016/0041-5553(80)90080-4}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5269
  • http://mi.mathnet.ru/eng/zvmmf/v20/i1/p245

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:89
    Full text:53
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020